# SDR DALA2015062403924

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 41,198 hours, 18,165 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT ROW 22 EMERGENCY LIGHTS INOPERATIVE.  DAMAGE WIRING WAS FOUND ON HARNESS UNDER SEAT 22 AND REPAIRED.
